On discrete Möbius groups in all dimensions: A generalization of Jørgensen's inequality

G. J. Martin Yale University, New Haven, Connecticut, USA

TBD mathscidoc:1701.331728

Acta Mathematica, 163, (1), 253-289, 1988.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 157 downloads ] [ 0 comments ]
@inproceedings{g.1988on,
  title={On discrete Möbius groups in all dimensions: A generalization of Jørgensen's inequality},
  author={G. J. Martin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313339814437},
  booktitle={Acta Mathematica},
  volume={163},
  number={1},
  pages={253-289},
  year={1988},
}
G. J. Martin. On discrete Möbius groups in all dimensions: A generalization of Jørgensen's inequality. 1988. Vol. 163. In Acta Mathematica. pp.253-289. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313339814437.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved